# SDR SWIA202054754

- Difficulty date: December 5, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 36,032 hours, 26,347 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: SH670356251
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORRODED CLIP AT STRGR 18L BETWEEN FS 280-FS 295.  C-CHECK RO 12/24/2020.  REMOVED AND REPLACED CLIP AT STRGR 18L BETWEEN FS 280-FS295, IAW CRJ700 SRM AND PAINTED AND APPLIED CIC, IAW CRJ 700 SRM.
